# SDR SWAA2020042731883

- Difficulty date: March 16, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBOARD 241ABF; HAS DETERIORATING AND MISSING INSERTS ON UPPER AND LOWER SURFACE. / RECEIVED NEW FLOORBOARD PANEL P/N 147A5810-88; VERIFIED EFFECTIVITY IAW SWA B737-700 IPC 53-21-00-26; TO BE INSTALLED ON CUSTOMER WORK CARD JPANEL-241-CLOSE
